By Topic

Asymptotic distributions for the performance analysis of hypothesis testing of isolated-point-penalization point processes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Hayat, M.M. ; Dept. of Electr. & Comput. Eng., Dayton Univ., OH, USA ; Gubner, J.A. ; Abdullah, S.

The performance of the likelihood ratio test is considered for a many-point interaction point process featuring a reduced number of isolated points. Limit theorems are proved that establish the Poissonian asymptotic distribution of the log-likelihood function for point processes with the isolated-point-penalization joint probability density function. The asymptotic distribution is used to approximate the detection probability associated with the likelihood ratio test. The approximation is compared to empirical results generated using Markov-chain Monte Carlo simulation. The reported results provide an efficient alternative method to simulation in assessing the performance of hypothesis testing for the point-process model considered

Published in:

Information Theory, IEEE Transactions on  (Volume:45 ,  Issue: 1 )